# SDR AC2A0000048

- Difficulty date: June 17, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 060002600
- Part serial: 2674
- Condition: Failed
- Location: Cockpit
- Part time: 1,164 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL GYRO FAILED AT APPROX 1000 HOURS.  PART CAUSED AIRCRAFT AUTOPILOT TO PITCH UP AND ROLL RIGHT WHEN AUTOPILOT ENGAGED.  REPLACED VERTICAL GYRO WITH SERVICEABLE VERTICAL GYRO.  (X)
